# SDR SWAA2021020446327

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 1,975 hours, 931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT LED INDICATOR PRODUCES RED FLASH / REMOVED AND REPLACED THE UNIT BATTERY PACK REF CMM 25-60-13
